# SDR ASAA2019060389566

- Difficulty date: May 8, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A13225
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VAPOR BARRIER SUPPORT AT APPROX LBL 13 CRACKED. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED UPPER SUPPORT ANGLE IAW ASA EA 700 57EA 21657.
